Volume 21, Number 1
Preview Issue Next Issue

full paper access

J. Comp. Math., 21 (2003), pp. 1-4.

Excerpt Article Full Article 83 109 Article preview

full paper access

Lijuan Ding, Haiyan Jiang and Zhenhuan Teng

J. Comp. Math., 21 (2003), pp. 5-14

Excerpt Article Full Article 99 140 Article preview

full paper access

Houde Han and Chunxiong Zhang

J. Comp. Math., 21 (2003), pp. 15-24

Excerpt Article Full Article 100 136 Article preview

full paper access

Jun Hu, Pingbing Ming and Zhongci Shi

J. Comp. Math., 21 (2003), pp. 25-32

Excerpt Article Full Article 96 134 Article preview

full paper access

Zhongyi Huang

J. Comp. Math., 21 (2003), pp. 33-40

Excerpt Article Full Article 79 112 Article preview

full paper access

Longjun Shen and Guangwei Yuan

J. Comp. Math., 21 (2003), pp. 41-52

Excerpt Article Full Article 95 134 Article preview

full paper access

Jiachang Sun

J. Comp. Math., 21 (2003), pp. 53-62

Excerpt Article Full Article 78 117 Article preview

full paper access

Guangwei Yuan and Longjun Shen

J. Comp. Math., 21 (2003), pp. 63-70

Excerpt Article Full Article 97 137 Article preview

full paper access

Y. Yuan

J. Comp. Math., 21 (2003), pp. 71-84

Excerpt Article Full Article 102 141 Article preview

full paper access

Pingwen Zhang, Yi Sun, Haiyan Jiang and Wei Yao

J. Comp. Math., 21 (2003), pp. 85-100

Excerpt Article Full Article 99 136 Article preview

full paper access

Weizhu Bao and Shi Jin

J. Comp. Math., 21 (2003), pp. 101-112

Excerpt Article Full Article 90 132 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80